# SDR HNAA0300059

- Difficulty date: October 27, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- Aircraft time: 18,278 hours, 20,732 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330211150
- Condition: Burned
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR AROUND ROW 7.
